MAUDE Adverse Event Report: AVID MEDICAL GENERAL SURGERY TRAY KIT; PROCUREMENT PACK

AVID MEDICAL GENERAL SURGERY TRAY KIT; PROCUREMENT PACK
Model Number LLOG2000-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report is not available for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.All information reasonably known as of 09feb2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that o&m halyard, inc.Product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
Customer states scalpels are breaking in tissue procurement pack.There was no injury to patient or healthcare personnel.There was no injury was reported to either patient or health care personnel.(this kit is used for tissue procurement from a donor).
 
Additional Manufacturer Narrative
A definitive root cause could not be established as the defect device was not returned by the customer for evaluation.The scalpel manufacturer niraj industries pvt.Ltd was made aware of this issue.The complaint component 5311876 scalpel was a substitution for the regular scalpel included in the customer convenience kit.Avid medical performed an inspection which found that the this substitute scalpel was bendable near the middle where the customer experienced breaking and the blade is slightly more narrow than the one the customer was accustomed to.This component will no longer be provided as a substitution for the customer's preferred scalpel component within this convenience kit.Should additional information be obtained, a follow-up health authority report will be provided.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that o&m halyard, inc.Product is defective or caused serious injury.

Brand Name
GENERAL SURGERY TRAY KIT
Common Device Name
PROCUREMENT PACK
Manufacturer (Section D)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
AVID MEDICAL
9000 westmont drive
toano VA 23168
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
MDR Report Key16513479
Report Number1047429-2023-00001
Device Sequence Number6239812
Product Code LRO
UDI-Device Identifier10809160315644
UDI-Public10809160315644
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLLOG2000-13
Device Catalogue NumberLLOG2000-13
Device Lot Number1542772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown